# SDR 9JLA2021022514407

- Difficulty date: February 20, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N402HP
- Make and model: Cessna 680SOV
- Aircraft serial: 6800142
- Aircraft time: 7,410 hours, 4,927 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 991418314
- Part serial: 15511
- Condition: Erratic
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT AFTER TAKEOFF THE PRESSURIZATION AUTO MODE FAILED.  THE FLIGHT CREW INDICATED THE CABIN RATE INDICATED A DECREASE OF UPWARDS OF 6000FPM WHILE AT 1500AGL.  THE FLIGHT CREW ELECTED TO DIVERT THE FLIGHT AND LAND TO HAVE THE DISCREPANCY CORRECTED.  THE LANDING WAS UNEVENTFUL.  THE MAINTENANCE VENDOR DETERMINED THE PRIMARY OUTFLOW VALVE WAS DEFECTIVE AND REQUIRES REPLACEMENT.  THE OUTFLOW VALVE WAS REPLACED WITH NEW.  OPERATION CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
